| Catalog Number |
ME1055 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd maxguard extension set was damaged the following information was received by the initial reporter with the following verbatim: 2636-pc - lipid tubing broke and blood back up into the tubing.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.